# SDR AALA201705129012

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 7,898 hours, 821 cycles
- System (JASC): 5630 · Door Windows
- Part: Circuit Breaker
- Condition: Abnormal
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ELECTRICALLY DIMMABLE WINDOW CONTROL IS INOPERATIVE.  RESET CIRCUIT BREAKER.  OPERATIONAL CHECK IAW AMM 56-20-00 GOOD.
